# SDR CA051213004

- Difficulty date: July 15, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech D18S
- Aircraft time: 13,992 hours
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 126741
- Part serial: 25997
- Condition: Separated
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

ON DAILY INSPECTION, FOUND OIL SPATTERING ON SIDE OF NR 5 CYLINDER AND EXCESSIVE STAINING AT BARREL TO SLEEVE JUNCTION OF NR 6 CYLINDER.  NOTICED EXCESSIVE CLEARANCE BETWEEN COOLING FIN ON BARREL AND CYLINDER HEAD OF NR 6 CYLINDER, INDICATING THAT CYLINDER HEAD WAS SEPARATING FROM THE BARREL. REMOVED NR 6 CYLINDER AND INSTALLED SERVICEABLE REPLACEMENT CYLINDER.  CYLINDER S/N 25997 RETURNED TO O/H AGENCY, AWAITING REPORT.
